# SDR DHL2001806631

- Difficulty date: April 10, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 975405837
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT CARGO COMPARTMENT SHROUD ASSY ANGLE CRACKED 8 INCHES.  REMOVE CRACKED ANGLE IAW SRM 51-1-21 PAGE 1.  CLEANED, TREATED, AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-21 PAGE 1.
